Alert archive / Illinois / Gale Warnings in 2012
Gale Warning 1, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Jan 3, 2012, 8:51 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 8:51 PM CST (02:51 UTC)
- Expired
- Jan 4, 2012, 3:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
036 WHUS73 KLOT 040251 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 851 PM CST TUE JAN 3 2012 LMZ261-362-364-366-563-565-567-868-040900- /O.NEW.KLOT.GL.W.0001.120104T0251Z-120104T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 851 PM CST TUE JAN 3 2012 ...GALE WARNING IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. * EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS UNTIL 3 AM CST WEDNESDAY. * DURING THE GALE WARNING...THE STRONGEST WINDS WILL BE UP TO 40 KT FROM THE SOUTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 9 FT. THERE WILL BE OCCASIONAL WAVES UP TO 14 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>743-041000- /O.CON.KLOT.SC.Y.0001.000000T0000Z-120104T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- 851 PM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 4 AM CST WEDNESDAY. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 30 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 5 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ744-745-041100- /O.CON.KLOT.SC.Y.0001.000000T0000Z-120104T1600Z/ GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 851 PM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 AM CST WEDNESDAY. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 30 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 9 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BMD
1 follow-up statement
615 WHUS73 KLOT 040854 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 254 AM CST WED JAN 4 2012 LMZ261-362-364-366-563-565-567-868-041000- /O.EXP.KLOT.GL.W.0001.000000T0000Z-120104T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 254 AM CST WED JAN 4 2012 ...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THE GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING. * GALES HAVE DIMINISHED EARLY THIS MORNING BUT SOUTHWEST WINDS TO 30 KT WILL CONTINUE THROUGH AROUND DAYBREAK BEFORE A COLD FRONT SWEEPS ACROSS THE LAKE WITH WEAKER WINDS BEHIND THE FRONT. $$ LMZ740>743-041000- /O.CON.KLOT.SC.Y.0001.000000T0000Z-120104T1000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- 254 AM CST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 4 AM CST EARLY THIS MORNING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE SOUTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 5 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ744-745-041600- /O.CON.KLOT.SC.Y.0001.000000T0000Z-120104T1600Z/ GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 254 AM CST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 AM CST THIS MORNING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 9 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BMD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Jan 3, 7:54 PM CST, 57 minutes earlier.
Area forecast discussion, Jan 3, 7:54 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 PM CST TUE JAN 3 2012
.DISCUSSION...
400 PM CST
OVERALL THE FORECAST LOOKS DRY FOR OUR REGION...WITH NO SIGNIFICANT
PRECIPITATION EXPECTED THROUGH EARLY NEXT WEEK. THE SURFACE RIDGE
AXIS PASSED OVERHEAD THIS AFTERNOON AND NOW WE ARE ON THE BACK
SIDE OF THE RIDGE. WINDS WILL REMAIN SOUTHERLY TONIGHT BEFORE
TURNING WEST TOMORROW. AN UPPER LEVEL SHORTWAVE PASSES THROUGH THE
REGION TOMORROW MORNING...WITH INCREASING CLOUD COVER AHEAD OF IT.
SKIES BEGIN TO CLEAR WEDNESDAY AFTERNOON BEHIND THE SHORTWAVE.
THE WARMING TREND BEGINS TOMORROW AS WINDS TURN SOUTHWEST AND WARM
AIR IS USHERED INTO THE REGION. A LARGE RIDGE STRETCHED OVER THE
WESTERN TWO THIRDS OF THE US BEGINS TO FLATTEN OUT AND THE RIDGE
AXIS PASSES OVERHEAD FRIDAY MORNING. THE RIDGE WILL BRING WARMER AIR
CURRENTLY OVER THE CENTRAL US INTO OUR AREA. HIGHS ON THURSDAY AND
FRIDAY WILL BE ABOVE NORMAL AND IN THE UPPER 40S. AREAS IN CENTRAL
IL MAY EVEN REACH 50 TOWARD THE END OF THE WEEK.
A LOW PRESSURE SYSTEM PASSES THROUGH SOUTHERN ONTARIO FRIDAY...AND
ITS COLD FRONT WILL PASS THROUGH THE REGION FRIDAY NIGHT INTO
SATURDAY MORNING. RIGHT NOW NOT EXPECTING ANY SIGNIFICANT PRECIP
WITH THE FROPA AS IT DOES NOT HAVE VERY MUCH MOISTURE TO WORK WITH.
HOWEVER...A LOW PRESSURE SYSTEM FORMS OVER THE SOUTHEAST US SATURDAY
MORNING...WITH MOISTURE FROM THIS SYSTEM MOVING NORTHWARD INTO THE
APPALACHIAN MOUNTAINS. SUBSEQUENT MODEL RUNS ARE INDICATING THAT
MOISTURE FROM THIS SOUTHERN SYSTEM WILL POOL ALONG THE COLD FRONT
AS IS PASSES THROUGH NORTHERN ILLINOIS AND INDIANA. NOT ENTIRELY
CONFIDENT IN THIS SCENARIO. IN FACT...IT LOOKS LIKE THE COLD FRONT
WILL NOT BECOME ACTIVE UNTIL IT REACHES CENTRAL ILLINOIS AND
INDIANA...SOUTHWEST OF OUR WARNING AREA. WILL HAVE TO SEE HOW THE
MODELS HANDLE THESE TWO SYSTEMS OVER THE NEXT COUPLE OF DAYS.
BEHIND THE COLD FRONT...YET ANOTHER RIDGE SETS UP TO THE WEST AND
TEMPS REMAIN ABOVE NORMAL WITH HIGH TEMPS IN THE MID TO UPPER 30S
THROUGH THE EARLY PART OF NEXT WEEK.
JEE
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 02Z...
* SOUTH WINDS 10-12KT WITH OCCASIONAL HIGHER GUSTS THROUGH THE
EVENING AND OVERNIGHT.
* WINDS SHIFTING NWLY LATE TOMORROW MORNING.
KREIN
//DISCUSSION...UPDATED 02Z...
A RIDGE OF HIGH PRESSURE IS PUSHING INTO THE EASTERN GREAT LAKES
WHILE A TROUGH OF LOW PRESSURE AND AN ASSOCIATED COLD FRONT MOVES
ACROSS THE PLAINS. THIS HAS SET UP SOUTHERLY FLOW ACROSS THE
MIDWEST. WINDS WILL REMAIN SOUTHERLY AT AROUND 10KT THROUGH THE
NIGHT...WITH OCCASIONAL HIGHER GUSTS TO ARND 20KT POSSIBLE. THE
COLD FRONT IS EXPECTED TO PUSH THROUGH THE TERMINALS BY LATE
TOMORROW MORNING CAUSING WINDS TO SHIFT NORTHWESTERLY. WITH LITTLE
AVAILABLE MOISTURE...DO NOT EXPECT ANY PCPN AND ONLY SOME
OPERATIONALLY INSIGNIFICANT CLOUD COVER.
KREIN
//ORD AND MDW CONFIDENCE...UPDATED 02Z...
* HIGH CONFIDENCE IN ALL FORECAST ELEMENTS.
KREIN
//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...
THURSDAY THROUGH MONDAY...VFR WITH NO SIG WX.
KREIN
&&
.MARINE...
227 PM CST
HIGH PRESSURE PRESENTLY SPANS MUCH OF THE CENTRAL
CONUS...STRETCHING FROM THE NORTHERN GREAT LAKES...SOUTH AND WEST
TO THE LOWER MISSISSIPPI VALLEY. AS THE HIGH PRESSURE SHIFTED
ACROSS THE LAKES TODAY...WINDS DIMINISHED AND HAVE SINCE BECOME
SOUTHWESTERLY. ON THE HEELS OF THIS HIGH PRESSURE IS A TROUGH OF
LOW PRESSURE THAT WILL TIGHTEN THE PRESSURE GRADIENT LATER THIS
EVENING AND OVERNIGHT ACROSS THE ENTIRE SPAN OF THE LAKE...BEFORE
IT SWEEPS ACROSS. WHILE GALES DO NOT LOOK LIKELY...THERE IS THE
POSSIBILITY THAT THERE MAY BE A FEW GUSTS AOA CRITERIA. FEEL THAT
THE MAJORITY SHOULD RANGE IN THE FORCE 4 CATEGORY AND WILL ONLY RUN
AN OCNL GROUPING OF GALE IN THE MAFOR. ACTIVE PATTERN WILL
CONTINUE THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. ANOTHER
RIDGE WILL SLIDE ACROSS THE LAKE ON THURSDAY ALLOWING WINDS TO
BRIEFLY DIMINISH...BUT WINDS PICK UP AGAIN ON FRIDAY AND SATURDAY
AS A WARM FRONT LIFTS NORTH ACROSS LAKE MICHIGAN AS ANOTHER
CLIPPER TYPE SYSTEM MOVES EAST ACROSS CANADA.
SHEA
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO GARY IN UNTIL 4 AM
WEDNESDAY.
SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 10 AM WEDNESDAY.
&&Hazardous weather outlook, Jan 3, 6:54 PM CST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 654 PM CST TUE JAN 3 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 050100- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 654 PM CST TUE JAN 3 2012 /754 PM EST TUE JAN 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-050100- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 654 PM CST TUE JAN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. HIGH WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ALONG THE ILLINOIS NEARSHORE THROUGH LATE TONIGHT...AND ALONG THE INDIANA NEARSHORE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ALONG THE INDIANA NEARSHORE THROUGH WEDNESDAY MORNING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-050100- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 654 PM CST TUE JAN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. A FEW GALE FORCE WIND GUSTS ARE POSSIBLE ACROSS NORTHERN LAKE MICHIGAN THIS EVENING AND ACROSS SOUTHERN LAKE MICHIGAN LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MDB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.